Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 11, NWS Cleveland, OH

March 14, 2015Seneca County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 14, 2015, 11:03 AM EDT for Seneca County, Ohio. It took effect at Mar 14, 2015, 2:00 PM EDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 14, 2015, 11:03 AM EDT (15:03 UTC)
In effect from
Mar 14, 2015, 2:00 PM EDT
Expired
Mar 15, 2015, 2:00 PM EDT
In force
24 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Seneca County, OH

The radar

The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sandusky River at Tiffin (TFFO1). The gauge peaked at 8.87 ft at Mar 14, 2015, 4:00 PM EDT.

actionminormoderate681003/1403/1503/16
Action stage
6 ft
Minor stage
9 ft
Moderate stage
10.5 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04197137, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WGUS41 KCLE 141503
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1103 AM EDT SAT MAR 14 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Sandusky River At Tiffin

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-142303-
/O.NEW.KCLE.FL.W.0011.150314T1800Z-150315T1800Z/
/TFFO1.1.ER.150314T1800Z.150315T0000Z.150315T1200Z.NO/
1103 AM EDT SAT MAR 14 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Sandusky River At Tiffin
* From this afternoon until Sunday afternoon
* At 10:45 AM Saturday the stage was...8.6 feet 
* Minor flooding is forecast 
* Flood stage is 9.0 feet 
* Forecast to rise above flood stage by this afternoon and rise to 
  near 9.1 feet by this evening.The river will fall below flood stage
  by Sunday morning.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$
2 follow-up statements
631 
WGUS81 KCLE 141847
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
247 PM EDT SAT MAR 14 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Nimishillen Creek Near North Industry
  Mahoning River At Leavittsburg
  Eagle Creek At Phalanx Station
  Sandusky River At Tiffin
  Cuyahoga River At Independence
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC147-150247-
/O.CON.KCLE.FL.W.0011.000000T0000Z-150315T1800Z/
/TFFO1.1.ER.150314T2130Z.150315T0000Z.150315T1200Z.NO/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Sandusky River At Tiffin.
* At  1:45 PM Saturday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and rise 
  to near 9.1 feet by this evening.The river will fall below flood 
  stage by Sunday morning.
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC035-150247-
/O.CON.KCLE.FL.W.0013.000000T0000Z-150315T1419Z/
/INDO1.1.ER.150314T1925Z.150315T0000Z.150315T0819Z.NO/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Cuyahoga River At Independence.
* At  2:30 PM Saturday the stage was 15.9 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and rise 
  to near 16.7 feet by this evening.The river will fall below flood 
  stage by early Sunday morning.
* At 17.0 feet...Water reaches Murray and Fosdick Roads in Valley 
  View. Portions of Exchange Road, Wall Street, and Cloverleaf Road 
  inundated.
* At 16.0 feet...Floodwaters begin encroaching on Canal Road in the 
  village of Valley View.

&&

LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161


$$

OHC101-150247-
/O.EXT.KCLE.FL.W.0012.150314T2104Z-150316T0300Z/
/LARO1.1.ER.150314T2104Z.150315T1200Z.150315T2100Z.NO/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Scioto River Near Larue.
* until Sunday evening.
* At  2:00 PM Saturday the stage was 10.8 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and rise 
  to near 11.3 feet by Sunday morning.The river will fall below flood
  stage by Sunday afternoon.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-150247-
/O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150315T0600Z.000000T0000Z.NO/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  2:00 PM Saturday the stage was 9.6 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.7 feet by early Monday 
  morning then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-150247-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T1200Z.000000T0000Z.NO/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At  2:00 PM Saturday the stage was 16.3 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 16.5 feet by Sunday morning 
  then begin falling.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.


&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-150247-
/O.EXT.KCLE.FL.W.0009.000000T0000Z-150315T1620Z/
/NHSO1.2.ER.150314T0925Z.150315T0000Z.150315T1020Z.NO/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Nimishillen Creek Near North Industry.
* At  2:00 PM Saturday the stage was 10.8 feet. 
* Flood stage is 9.0 feet. 
* Moderate Flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will rise to near 11.0 feet by this evening. 
  The river will fall below flood stage Sunday morning.
* At 12.0 feet...Widespread flooding can be expected south of Canton 
  along the Nimishillen Creek from Ridge Avenue north to Allenford, 
  and from Howenstine to North Industry.
* At 11.0 feet...Several low lying roads near the creeks flooded. 
  This includes southeast Baum Street, Cheyenne Street, and southeast
  Sparta Avenue.
* At 10.5 feet...Low lying portions of Cheyenne Street, Southeast 
  Sparta Avenue, and Allenford Avenue threatened.
* At 9.5 feet...Flooding south of Canton from Ridge Avenue to 
  Allenford.
* At 8.0 feet...Creek out of banks. Threatening low lying roads 
  between North Industry and Howenstine.


&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-150247-
/O.EXT.KCLE.FL.W.0010.150314T1846Z-150315T1942Z/
/LEAO1.1.ER.150314T1740Z.150315T0600Z.150315T1342Z.NO/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Mahoning River At Leavittsburg.
* from this afternoon to Sunday afternoon.
* At  2:15 PM Saturday the stage was 10.1 feet. 
* Flood stage is 10.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.8 feet by late tonight. 
  The river will fall below flood stage Sunday morning.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of 
  Leavittsburg.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC063-150246-
/O.CON.KCLE.FL.W.0014.000000T0000Z-150315T0424Z/
/FECO1.1.ER.150314T1800Z.150314T2030Z.150314T2224Z.UU/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Eagle Creek Above Findlay.
* At  2:00 PM Saturday the stage was 9.0 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.2 feet by late this 
  afternoon. The river will fall below flood stage this evening.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

OHC155-150246-
/O.EXT.KCLE.FL.W.0006.000000T0000Z-150316T1836Z/
/PHAO1.1.ER.150312T2309Z.150315T0100Z.150316T1236Z.UU/
247 PM EDT SAT MAR 14 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At  2:00 PM Saturday the stage was 10.9 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.1 feet by late tonight. 
  The river will fall below flood stage Monday morning.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
375 
WGUS81 KCLE 151659
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1259 PM EDT SUN MAR 15 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Sandusky River At Tiffin

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Scioto River Near Larue
  Mahoning River At Leavittsburg
  Eagle Creek At Phalanx Station
  Black River At Elyria
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-160059-
/O.EXT.KCLE.FL.W.0015.000000T0000Z-150316T1500Z/
/WDVO1.1.ER.150315T0410Z.150315T1400Z.150316T0900Z.NO/
1259 PM EDT SUN MAR 15 2015

The flood warning continues for
  The Portage River At Woodville.
* At 12:30 PM Sunday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall below flood stage by early Monday
  morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC147-151729-
/O.CAN.KCLE.FL.W.0011.000000T0000Z-150315T1800Z/
/TFFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015

The flood warning is cancelled for
  The Sandusky River At Tiffin.
* At 11:45 AM Sunday the stage was 8.7 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river crested below flood stage at 8.8 feet.  
* At 9.0 feet...Lowland flooding occurs north and south of the 
  floodwall in Tiffin. Coe Street, Water Street, East Davis Street, 
  and riverside property along Front Street are threatened.

&&

LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327


$$

OHC093-160059-
/O.CON.KCLE.FL.W.0016.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.000000T0000Z.150316T0000Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015

The flood warning continues for
  The Black River At Elyria.
* At 12:00 PM Sunday the stage was 13.7 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 13.9 feet by this evening 
  then begin falling.
* At 14.0 feet...Flooding occurs throughout Cascade Park in Elyria.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Ford Road may be closed for high water.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-160059-
/O.EXT.KCLE.FL.W.0012.000000T0000Z-150316T0936Z/
/LARO1.1.ER.000000T0000Z.150315T1800Z.150316T0336Z.NO/
1259 PM EDT SUN MAR 15 2015

The flood warning continues for
  The Scioto River Near Larue.
* At 12:00 PM Sunday the stage was 11.4 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.7 feet this afternoon.
  The river will fall below flood stage tonight.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-160059-
/O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150316T1800Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At 12:00 PM Sunday the stage was 9.5 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.1 feet by Monday evening 
  then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-160059-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150315T1800Z.000000T0000Z.NO/
1259 PM EDT SUN MAR 15 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At 12:00 PM Sunday the stage was 16.7 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 16.7 feet this afternoon 
  then begin falling.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 16 and 60 north, and County Road 621.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-160059-
/O.EXT.KCLE.FL.W.0010.000000T0000Z-150316T1541Z/
/LEAO1.1.ER.150314T1740Z.150315T1800Z.150316T0941Z.NO/
1259 PM EDT SUN MAR 15 2015

The flood warning continues for
  The Mahoning River At Leavittsburg.
* At 12:15 PM Sunday the stage was 12.2 feet. 
* Flood stage is 10.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 12.5 feet this afternoon.
  The river will fall below flood stage early Monday morning.
* At 11.0 feet...Flood waters may begin to affect operations in 
  industrial low lying areas in town.

&&

LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
      4116 8100                       

$$

OHC155-160058-
/O.EXT.KCLE.FL.W.0006.000000T0000Z-150317T0730Z/
/PHAO1.1.ER.150312T2309Z.150315T1145Z.150317T0130Z.UU/
1259 PM EDT SUN MAR 15 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At 12:00 PM Sunday the stage was 12.4 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall below flood stage by Monday 
  night.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.


&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 14, 10:14 AM EDT, 49 minutes earlier.

Area forecast discussion, Mar 14, 10:14 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1014 AM EDT SAT MAR 14 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. A SHORT WAVE WILL
CROSS THE EASTERN GREAT LAKES TONIGHT AND SUNDAY MORNING OTHERWISE
HIGH PRESSURE WILL BUILD ACROSS THE OHIO VALLEY INTO MONDAY. ANOTHER
COLD FRONT WILL DROP ACROSS THE AREA LATE MONDAY OR MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BACK EDGE OF MAIN SHIELD OF RAIN HAS BEEN MAKING STEADY PROGRESS
ACROSS THE AREA THIS MORNING. COLD FRONT HAS PUSHED THROUGH TOLEDO
WITH A WIND SHIFT TO THE NORTHWEST. UNTIL THAT FRONT PASSES THERE
STILL IS A CHANCE FOR A BRIEF SHOWER. THEREFORE HAVE LINGERED LOW
PRECIP CHANCES INTO THE AFTERNOON ACROSS THE EAST. SOME PATCHY FOG
SHOWING UP IN OBS JUST AHEAD OF THE FRONT. RAINFALL AMOUNTS HAVE
BEEN BETWEEN JUST A FEW HUNDREDTHS FOR TOLEDO...NEAR A HALF INCH
FOR THE CLEVELAND AREA...WITH THE HIGHEST AMOUNTS ALONG AND SOUTH
OF US 30 WHERE NEAR AN INCH FELL. NO ADDITIONAL SIGNIFICANT
RAINFALL IS FORECAST...BUT WILL NOT MAKE ANY FLOOD WATCH CHANGES
JUST YET AS RUNOFF IS CONTINUING. FLOOD THREAT SEEMS TO BE LIMITED
TO SOME LOW LYING SPOTS AND FOR PONDING OF WATER...WITH THE
EXCEPTION BEING THE NORTHERN RIVERS WHERE ICE JAMS ARE STILL
OCCURRING. TEMPERATURES WILL BE TRICKY TODAY. THE AIR MASS IS
RELATIVELY WARM BEHIND THE FRONT ALTHOUGH COLD ADVECTION WILL
BEGIN THIS AFTERNOON. IT WILL BE A RACE TO SEE HOW MUCH WE CAN
WARM UP BEFORE THE COLDER AIR BEGINS TO FILTER IN. HIGHS FROM THE
MID 40S TO THE LOWER 50S...WHICH IS A MINOR CHANGE FROM THIS
MORNINGS FORECAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
NICE LOOKING TROUGH WILL DROP ACROSS THE EASTERN GREAT LAKES TONIGHT
AND SUNDAY MORNING...LOOKS LIKE AT LEAST TWO SHORT WAVES EMBEDDED
WITHIN THE TROUGH. WE COULD SEE SHOWERS REDEVELOP ACROSS EXTREME NE
OH/NW PA THIS EVENING AND EVENTUALLY CHANGE TO SNOW AS IT GETS
COLDER ALOFT. THE PRECIP WILL PULL OUT SUNDAY MORNING AND HIGH
PRESSURE WILL BUILD IN. THE AIR MASS IS PROGGED TO BEGIN TO WARM ON
SUNDAY AND I THINK THAT WE CAN WARM UP WHERE THE SUN IS OUT FOR
ANY LENGTH OF TIME... WHICH SHOULD BE ALL BUT PERHAPS EXTREME NE
OH/NW PA.

MONDAY HAS A CHANCE TO BE QUITE MILD AHEAD OF THE NEXT COLD FRONT.
THERE STILL IS DISAGREEMENT AMONG THE MODELS ON THE TIMING OF THE
FRONT. WE ARE USING A COMPROMISE OF THE ARRIVAL OF THE FRONT...
REACHING THE NORTHERN COUNTIES AROUND EVENING. A FEW RAIN SHOWERS
ARE POSSIBLE WITH THE FRONT MONDAY EVENING/NIGHT...MOST LIKELY
ACROSS NE OH/NW PA.

COLD ADVECTION IS STRONG MONDAY NIGHT AND TUESDAY. A FEW SNOW
SHOWERS ARE POSSIBLE TUESDAY MORNING AND PERHAPS AGAIN BY TUESDAY
EVENING. THE AIR MASS IS PROGGED TO GET COLD ENOUGH FOR SOME LAKE
EFFECT SNOW SHOWERS BY TUESDAY EVENING. GIVEN THE ICE ON THE LAKE
AND THE UPSTREAM SOURCE MORE LIKELY TO BE LAKE HURON WILL JUST CALL
FOR FLURRIES EXTREME NE OH/NW PA. QUITE A RANGE IN GUIDANCE
TEMPERATURES BY MONDAY AND TUESDAY. WILL FAVOR THE WARMER TEMPS ON
MONDAY...THEN A COMPROMISE FOR TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
CANADIAN HIGH PRESSURE BUILDS EAST INTO THE REGION ON WEDNESDAY...
SLOWLY BUILDING EAST THROUGH THURSDAY NIGHT. THE GFS IS A COLD
OUTLIER WITH 850MB TEMPS DOWN TO -16C ACROSS NE OH/NW PA. THE
ECMWF/GEM FAVOR A GLANCING BLOW OF THIS COLDER AIR BUT QUICKLY ALLOW
IT TO SHIFT EAST. EVEN WITH A PREFERENCE TOWARDS THE WARMER
MODELS...TEMPERATURES IN NE OH/NW PA MAY TOP OUT IN THE MID AND
UPPER 30S ON WEDNESDAY WITH NORTHERLY FLOW. TEMPERATURES IN THE WEST
SHOULD BE ABLE TO REACH THE LOW TO MID 40S WITH LOTS OF SUN. DRY
CONDITIONS CONTINUE THROUGH THURSDAY NIGHT. WILL LEAVE A CHANCE OF
SHOWERS IN THE FORECAST ON FRIDAY AS LOW PRESSURE PASSES NORTH OF
THE GREAT LAKES...BUT MOISTURE COULD BE A LIMITING FACTOR. HIGHS ON
FRIDAY WILL BE IMPACTED BY COVERAGE OF SHOWERS...AND COULD END UP
BEING WARMER THAN FORECAST IF SHOWERS ARE SPOTTY.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
PRECIPITATION WILL SLOWLY EXIT TO THE SOUTHEAST THROUGH THE
MORNING. VISIBILITIES ARE STARTING TO COME UP IN NW OHIO BUT COULD
BRIEFLY DIP TO A HALF MILE OR LESS THROUGH 9 AM. OTHERWISE ALL
SITES HAVE IFR CLOUDS EXCEPT ERI WITH MVFR/IFR VISIBILITIES IN
RAIN. CLOUDS WILL SLOWLY LIFT TO MVFR AS A FRONT COMES THROUGH
BETWEEN 14-18Z. THERE IS A CHANCE LOW CLOUDS COULD CLEAR OUT OF
TOL/FDY FOR AN HOUR OR TWO THIS MORNING BUT ARE EXPECTED TO FILL
BACK IN. WINDS WILL BE BREEZY AT TOL/FDY TODAY. DIFFICULT TO TIME
WHEN CLOUDS ACTUALLY BREAK UP THIS EVENING/TONIGHT AND COULD BE
SLOW.

.OUTLOOK...NON VFR MAY LINGER ACROSS EXTREME NE OH/NW PA SUNDAY.
NON VFR POSSIBLE LATE MONDAY NIGHT INTO TUESDAY WITH THE NEXT COLD
FRONT.

&&

.MARINE...
SOUTHERLY WINDS WILL SHIFT TO WESTERLY TODAY AND NORTHWEST TONIGHT INCREASING
TO 15 TO 20 KNOTS WITH THE PASSAGE OF A COLD FRONT. SOME MOVEMENT
OF THE ICE SHEET IS POSSIBLE. WINDS WILL DECREASE SUNDAY AFTERNOON
AND BE LIGHT SUNDAY NIGHT AS HIGH PRESSURE BUILDS EAST ACROSS THE
SOUTHERN LAKES REGION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OHZ003-006>014-
     018>023-033-089.
PA...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK/OUDEMAN
SHORT TERM...KOSARIK
LONG TERM...KEC
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, Mar 14, 5:17 AM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
517 AM EDT SAT MAR 14 2015

OHZ003-006>014-018>023-033-089-PAZ001>003-150930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
517 AM EDT SAT MAR 14 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

ICE JAM FLOODING IS POSSIBLE ON AREA RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FLOOD WATCH.

A THREAT OF LOCALIZED ICE JAM FLOODING WILL PERSIST INTO NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ017-027>032-036>038-047-150930-
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
517 AM EDT SAT MAR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE RAIN THIS MORNING WILL BE MAINLY LIGHT BUT THE GROUND IS
SATURATED. PONDING OF WATER CAN BE EXPECTED ALONG WITH WATER IN
LOW LYING AREAS AND POOR DRAINAGE AREAS. LOCALIZED FLOODING ALONG
RIVERS AND STREAMS WILL BE CONFINED TO THE TYPICAL LOW LYING
AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LOCALIZED FLOODING ALONG RIVERS AND STREAMS IN LOW LYING AREAS IS
POSSIBLE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-150930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
517 AM EDT SAT MAR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 9:39 PM EDTRiver Flood WarningCLELucas, Wood19 hr
Mar 13, 10:23 PM EDTRiver Flood WarningCLEMarion7 days
Mar 14, 12:41 AM EDTRiver Flood WarningCLEStark30 hr
Mar 14, 3:39 AM EDTFlash Flood WarningCLEErie, Lorain8 hr
Mar 14, 6:56 AM EDTAreal Flood WarningCLELake12 hr
Mar 14, 9:54 AM EDTAreal Flood AdvisoryCLELorain24 hr
Mar 14, 9:55 AM EDTRiver Flood WarningCLETrumbull44 hr
Mar 14, 11:16 AM EDTAreal Flood WarningCLEErie, Lorain24 hr
Mar 14, 11:27 AM EDTRiver Flood WarningCLEMarion36 hr
Mar 14, 12:08 PM EDTRiver Flood WarningCLECuyahoga22 hr
Mar 14, 12:56 PM EDTAreal Flood WarningCLELucas, Wood24 hr
Mar 14, 2:31 PM EDTRiver Flood WarningCLEHancock16 hr
Mar 14, 3:04 PM EDTAreal Flood AdvisoryCLESandusky24 hr
Mar 14, 3:07 PM EDTAreal Flood AdvisoryCLEErie24 hr
Mar 14, 6:50 PM EDTAreal Flood AdvisoryCLESandusky24 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.